Jump to content
ClusterBusters

tina0011

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tina0011

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. tina0011

    The Jesus Shot

    Hey guys. I just wanted to ask you guys that have had the shot if you have experienced any of the side effects I am . I had the shots back in nov. I had the shots about 2 weeks apart . In DEC. about 2 or 3 weeks after the last one i got the moon face bloating out of this world . Then my monthly's have been all over the place . I used to be like clock work now i might go for 2 or 3 weeks . In April I noticed my hair started to fall out by the root and here it is june and I had thick beautiful long hair it got so bad I had to end up cutting it off because it was to much for me to bare seeing my hair just fall out like it was . I am depressed feeling and I just have not been the same since . I was really hopeful . I mean the pain did stop for a few months. However it is half as bad as before but at the cost of my hair and my mental health . Has anyone else had any thing like this ? If so will it ever stop ? Thanks Tina. PS do not mistake my post for talking bad about the shot because I am not .I just want to know what is going on with me
×